# SDR AALA20141028001

- Difficulty date: October 28, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 47,657 hours, 22,731 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: OL387Q
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH RECEIVED NO RT MLG GREEN LIGHT.  TOWER FLYBY PERFORMED.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  REPLACED LAMPS IN LT, RT & NOSE GEAR MODULES IAW AMM 33-10-00.  PERFORMED PROXIMITY SENSOR TESTS FOR ALL LG IAW AMM 32-60-04.  NO FAULTS NOTED. INSPECTED LG DOWNLOCK SENSORS IAW AMM 32-60-05.  SYSTEM TESTED NORMAL.
